# SDR FDEA201409092543

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 26,214 hours, 14,170 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: A5724081021400
- Condition: Corroded
- Location: Lt Wing
- Part time: 26,214 hours, 14,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FWD LUG BORE & AFT FACE HAVE CORROSION.  COMPLIED WITH EA 6-5710-T0311222 P1 WINGS BASIC WING STRUCTURE LT MLG SUPPORT FITTING & RIB FWD LUG CORROSION.
